RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1962, Volume 2, Number 4  


Polar difference methods of solving Cauchy's problem for a system of ordinary differential equations
N. P. Salikhov
515
The convergence of the orthogonal power method
V. V. Voevodin
529
Asymptotic expansions of the error in the difference method of solving Cauchy's problem for systems of differential equations
A. N. Tikhonov, A. D. Gorbunov
537
Difference schemes with a 'disintegrating' operator for multidimensional problems
E. G. D'yakonov
549
On optimal methods of specifying information during the solution of differential equations
N. S. Bakhvalov
569
The problem of error estimation of the network method for polyharmonic equations
V. I. Lebedev
593
On the convergence and accuracy of homogeneous difference schemes for one- dimensional and multidimensional parabolic equations
A. A. Samarskii
603
On the distribution of thermal neutrons in a medium with a plane source
L. V. Maiorov
635
The propagation of rayleigh waves over the surface of a non-homogeneous elastic body with an arbitrary form
V. M. Babich, N. Ya. Rusakova
652
Calculation of the laminary boundary layer in an incompressible liquid in the presence of suction or injection
Lju Šèn'-cjuan'
666
The correlation method for image recognition
V. A. Kovalevskii
684
On some classes of finite automata
V. G. Lazarev, E. I. Piil'
695

Scientific communications
On the acceleration of the convergence of iterative processes of the second degree
B. P. Pugachëv
703
The lower bound of the least negative eigenvalue $-\lambda^2$ of the equation $\Delta u+[f(r)-\lambda^2]u=0$
O. Ya. Savchenko
705
On difference schemes of the second order of accuracy for multidimensional problems
S. K. Godunov, A. V. Zabrodin
706
An approximate solution of a boundary problem for the diffusion equation
S. I. Yurchenko
708
On the calculation of definite integrals dependent on a parameter by the Monte Carlo method
A. S. Frolov, N. N. Chentsova
714
The use of ω2-distribution for error estimation in the calculation of integrals by the Monte Carlo method
I. M. Sobol'
717
An efficient construction of the transitive closure of a binary relation
V. V. Martynyuk
723

Scientific information
HansSchwerdtfeger, Geometry of complex numbers. Book Review
B. Rosenfeld
726
Adolf Kratzer, Walter Franz. Transzendente funktionen. Book Review
M. K. Kerimov
727
J. С Burkill. The theory of ordinary differential equations. Book Review
V. B. Lidskii
728
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020